[Une critère pour la régularité des anneaux locaux]
On démontre qu'un anneau local noethérien commutatif A contenant un corps est régulier s'il existe un complexe M de A-modules libres avec les propriétés suivantes :
It is proved that a noetherian commutative local ring A containing a field is regular if there is a complex M of free A-modules with the following properties:
Accepté le :
Publié le :
Tom Bridgeland 1, 2 ; Srikanth Iyengar 1, 2
@article{CRMATH_2006__342_10_723_0, author = {Tom Bridgeland and Srikanth Iyengar}, title = {A criterion for regularity of local rings}, journal = {Comptes Rendus. Math\'ematique}, pages = {723--726}, publisher = {Elsevier}, volume = {342}, number = {10}, year = {2006}, doi = {10.1016/j.crma.2006.03.019}, language = {en}, }
Tom Bridgeland; Srikanth Iyengar. A criterion for regularity of local rings. Comptes Rendus. Mathématique, Volume 342 (2006) no. 10, pp. 723-726. doi : 10.1016/j.crma.2006.03.019. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2006.03.019/
[1] Flops and derived categories, Invent. Math., Volume 147 (2002), pp. 613-632
[2] The McKay correspondence as an equivalence of derived categories, J. Amer. Math. Soc., Volume 14 (2001), pp. 535-554
[3] Fourier–Mukai transforms for K3 and elliptic fibrations, J. Alg. Geom., Volume 11 (2002), pp. 629-657
[4] Cohen–Macaulay Rings, Cambridge Stud. Adv. Math., vol. 39, Cambridge Univ. Press, 1998
[5] Syzygies, London Math. Soc. Lecture Note Ser., vol. 106, Cambridge Univ. Press, 1985
[6] Topics in the Homological Theory of Modules Over Commutative Rings, CBMS Reg. Conf. Ser. Math., vol. 24, Amer. Math. Soc., 1975
[7] Big Cohen–Macaulay algebras in dimension three via Heitmann's theorem, J. Algebra, Volume 254 (2002), pp. 395-408
[8] Depth for complexes, and intersection theorems, Math. Z., Volume 230 (1999), pp. 545-567
[9] Commutative Ring Theory, Cambridge Stud. Adv. Math., vol. 8, Cambridge Univ. Press, Cambridge, 1986
[10] Le théorème d'intersection, C. R. Acad. Sci. Paris, Ser. I, Volume 304 (1987), pp. 177-180
[11] Local Algebra, Springer, 2000
[12] On the vanishing of Tor of the absolute integral closure, J. Algebra, Volume 275 (2004), pp. 567-574
- Hodge numbers are not derived invariants in positive characteristic, Mathematische Annalen, Volume 387 (2023) no. 1-2, p. 847 | DOI:10.1007/s00208-022-02474-w
- Quasi-projective dimension, Pacific Journal of Mathematics, Volume 312 (2021) no. 1, p. 113 | DOI:10.2140/pjm.2021.312.113
- La conjecture du facteur direct, Publications mathématiques de l'IHÉS, Volume 127 (2018) no. 1, p. 71 | DOI:10.1007/s10240-017-0097-9
- Hilbert Schemes as Moduli of Higgs Bundles and Local Systems, International Mathematics Research Notices, Volume 2014 (2014) no. 23, p. 6523 | DOI:10.1093/imrn/rnt167
Cité par 4 documents. Sources : Crossref
Commentaires - Politique